BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
On a subvariety of Semi-DeMorgan algebras

Participants in the publication
Palma, Cândida (Author)
Santos, Raquel (Author)
Dep. Matemática

Scope
International

Refereeing
Yes

Date of Publication
2003

Where published
ACTA MATHEMATICA HUNGARICA

Publication Identifiers
ISSN - 0236-5294

Volume
98
Number
4

Starting page
323
Last page
328


Export

APA
Palma, Cândida, Santos, Raquel, (2003). On a subvariety of Semi-DeMorgan algebras. ACTA MATHEMATICA HUNGARICA, 98, 323-328. ISSN 0236-5294. eISSN .

IEEE
Palma, Cândida, Santos, Raquel, "On a subvariety of Semi-DeMorgan algebras" in ACTA MATHEMATICA HUNGARICA, vol. 98, pp. 323-328, 2003.

BIBTEX
@article{1779, author = {Palma, Cândida and Santos, Raquel}, title = {On a subvariety of Semi-DeMorgan algebras}, journal = {ACTA MATHEMATICA HUNGARICA}, year = 2003, pages = {323-328}, volume = 98 }